Expected number of real zeros of a random polynomial with independent identically distributed symmetric long-talied coefficients

Larry Shepp, Kambiz Farahmand

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    LanguageEnglish
    Pages173-181
    JournalTheory of Probability and its Applications
    Volume55
    Issue number1
    DOIs
    Publication statusPublished - 2011

    Cite this

    @article{8b90612b09604e22aa21ec678bf93dad,
    title = "Expected number of real zeros of a random polynomial with independent identically distributed symmetric long-talied coefficients",
    author = "Larry Shepp and Kambiz Farahmand",
    year = "2011",
    doi = "10.1137/S0040585X97984735",
    language = "English",
    volume = "55",
    pages = "173--181",
    journal = "Theory of Probability and its Applications",
    issn = "1095-7219",
    number = "1",

    }

    Expected number of real zeros of a random polynomial with independent identically distributed symmetric long-talied coefficients. / Shepp, Larry; Farahmand, Kambiz.

    In: Theory of Probability and its Applications, Vol. 55, No. 1, 2011, p. 173-181.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Expected number of real zeros of a random polynomial with independent identically distributed symmetric long-talied coefficients

    AU - Shepp, Larry

    AU - Farahmand, Kambiz

    PY - 2011

    Y1 - 2011

    U2 - 10.1137/S0040585X97984735

    DO - 10.1137/S0040585X97984735

    M3 - Article

    VL - 55

    SP - 173

    EP - 181

    JO - Theory of Probability and its Applications

    T2 - Theory of Probability and its Applications

    JF - Theory of Probability and its Applications

    SN - 1095-7219

    IS - 1

    ER -